# SDR HAEA20000206

- Difficulty date: December 12, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N330TW
- Make and model: Lear 24E
- Aircraft serial: 24330
- Aircraft time: 13,762 hours, 12,339 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing Tip Tank
- Part time: 13,762 hours, 12,339 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TIP TANK DAMAGED AND DENTED ON AFT LOWER SURFACE.  TIP TANK REMOVED AND AFT CONE REMOVED TO EVALUATE DAMAGE.  DISCOVERED AFT CENTER BULKHEAD DEFORMED, INNER ATTACH DOUBLER DEFORMED AND LOWER SEAM RIVETS SHEARED.  TIP TANK REQUIRES REPAIR FOR RETURN TO SERVICE.
